MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS 2.7MM DIA DRL; INSTRUMENT/EXTREMITIES

ZIMMER BIOMET, INC. COMP RVS 2.7MM DIA DRL; INSTRUMENT/EXTREMITIES
Catalog Number 405889
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when surgical team opened the packaging of the product, there was an unknown substance inside of the sterile packaging of the product.This occurred prior to the patient entering the room and the product did not go into the surgical field.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of information.No product was returned or pictures provided; visual evaluation could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS 2.7MM DIA DRL
Common Device Name
INSTRUMENT/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22779820
Report Number0001825034-2025-02418
Device Sequence Number8127943
Product Code HTW
UDI-Device Identifier00887868504693
UDI-Public(01)00887868504693(17)340626(10)66771956
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405889
Device Lot Number66771956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale